# SDR AALA20071301

- Difficulty date: July 14, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT ROW 33G IS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT ROW 33G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
